Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Genotype of the Ammonite Genus Rhacophyllites

Siemon Wm. Muller
Journal of Paleontology
Vol. 13, No. 5 (Sep., 1939), pp. 533-537
Stable URL: http://www.jstor.org/stable/1298526
Page Count: 5
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Genotype of the Ammonite Genus Rhacophyllites
Preview not available

Abstract

The valid genotype of Rhacophyllites is Ammonites neojurensis Quenstedt, designated by J. P. Smith in 1927.

Page Thumbnails

  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537